PMO OpenIR
usingchebyshevpolynomialinterpolationtoimprovethecomputationalefficiencyofgravitymodelsnearanirregularlyshapedasteroid
Hu Shoucun; Ji Jianghui
2017
Source Publicationresearchinastronomyandastrophysics
ISSN1674-4527
Volume17Issue:12Pages:12
AbstractIn asteroid rendezvous missions, the dynamical environment near an asteroid's surface should be made clear prior to launch of the mission. however, most asteroids have irregular shapes, which lower the efficiency of calculating their gravitational field by adopting the traditional polyhedral method. in this work, we propose a method to partition the space near an asteroid adaptively along three spherical coordinates and use chebyshev polynomial interpolation to represent the gravitational acceleration in each cell. moreover, we compare four different interpolation schemes to obtain the best precision with identical initial parameters. an error-adaptive octree division is combined to improve the interpolation precision near the surface. as an example, we take the typical irregularly-shaped near-earth asteroid 4179 toutatis to demonstrate the advantage of this method; as a result, we show that the efficiency can be increased by hundreds to thousands of times with our method. our results indicate that this method can be applicable to other irregularly-shaped asteroids and can greatly improve the evaluation efficiency.
Language英语
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/32203
Collection中国科学院紫金山天文台
Affiliation中国科学院紫金山天文台
First Author Affilication中国科学院紫金山天文台
Recommended Citation
GB/T 7714
Hu Shoucun,Ji Jianghui. usingchebyshevpolynomialinterpolationtoimprovethecomputationalefficiencyofgravitymodelsnearanirregularlyshapedasteroid[J]. researchinastronomyandastrophysics,2017,17(12):12.
APA Hu Shoucun,&Ji Jianghui.(2017).usingchebyshevpolynomialinterpolationtoimprovethecomputationalefficiencyofgravitymodelsnearanirregularlyshapedasteroid.researchinastronomyandastrophysics,17(12),12.
MLA Hu Shoucun,et al."usingchebyshevpolynomialinterpolationtoimprovethecomputationalefficiencyofgravitymodelsnearanirregularlyshapedasteroid".researchinastronomyandastrophysics 17.12(2017):12.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu Shoucun]'s Articles
[Ji Jianghui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu Shoucun]'s Articles
[Ji Jianghui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu Shoucun]'s Articles
[Ji Jianghui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.